# SDR ABXA9500809

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228183
- Condition: Corroded
- Location: Fs 1197-1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT AFT FUSELAGE PANEL FROM FS 1197 TO 1231 CORRODED BELOW THE RAIN GUTTER.  REPLACED SKIN PANEL IAW DC-9 SRM CHAPTER 51-30-2.
